Ask an expert
Question

18 Apr 2006

Antibiotics
Hi

Can I eat diary before I drink Purbac antibiotics? Since the second day off drinking it my upper stomach is really itching and have small red dots. It's not goign away and has never happened before. Can this be form the antibiotics. Can I take vitamines at the same time as the Purbac.

Thanks for answering all our questions.



Answer 439 views
Expert
Pharmacist
pharmacist

01 Jan 0001

A skin rash such as you've been experiencing is a common side effects seen with cotrimoxazole (purbac). If it gets worse you'll have to cantact your prescriber.
Diary and vitamins should not be a problem.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.